Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Itching and cracks on penis. What could be the reason? - Online Doctor Chats

Date : 11-Nov-2013
User rating for this question
Very Good Posted in: Penis Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor:How can I help you?
User:Please wait for a minute
User:for taking ur time
User:can we continue
Doctor:Proceed with your query.
User:i am 39 yr old
User:me having ictching and some cracks on the tip of my penile
User:ichtching is stoped but cracks are not healing
User:what cld be the reason?
Doctor:Since when do you have these cracks?
Doctor:Is it noticed after sexual activity or is it always present?
User:it was there since last week
Doctor:Do you have history of diabetes?
User:there was a small crack was there and post sexual activity it got many
Doctor:Let me brief you.
Doctor:Cracks on the penile skin with itching is most likely due to infection
Doctor:Lack of sufficient lubrication during sexual activity may have worsened the cracks.
Doctor:You can try candid cream on the affected area for 2 weeks and see if it heals.
Doctor:Appearance of these cracks
Doctor:also suggest that you need to get your blood sugar checked once.
Doctor:If your sugar is normal and if the crack heal with candid cream
Doctor:you need not be worried.
Doctor:Have you followed?
Doctor:Are you there?
User:Canddid what?
User:can u give me the complete name of the ceam
Doctor:Candid is the name of the cream.
Doctor:It is available over the counter at any pharmacy.
Doctor:You can ask for the same.
User:to be franck according to age we only mangane sexual activity on decied dates and upon that these cranks are
Doctor:Beaware it also comes in a combination pack. Candid B
User:only candid ?
Doctor:please look for only Candid cream.
Doctor:Only 'candid' cream
User:and what about kubrication ?
Doctor:You can apply the cream on the affected area once or twice daily.
Doctor:It is recommended that you restrain from sexual activity
Doctor:until you are free from cracks and itching.
Doctor:You may resume after all the problem is solved.
Doctor:I also suggest that you get your blood sugar checked
Doctor:if you haven't checked it recently.
User:any infection on body?
User:not recently
Doctor:It's infection of the foreskin
Doctor:not systemic infection.
Doctor:Hope it is clear to you.
Doctor:Do you have any questions?
User:so candid is the best option right ? any alter native for candid
Doctor:Since I am unable to physically examine you, based on your description
Doctor:Candid is the best option.
Doctor:You can try this product for 2 weeks
User:if incase candid not available
User:ok fine will follow
Doctor:If the problem persist even after 2 weeks of treatment
User:u located in mumbai?
Doctor:it is best to consult a doctor.
Doctor:I am from Bangalore.
Doctor:This cream is a common brand available throughout the country.
User:for such case whom should i consult
Doctor:I don't think you will have any problem getting it from a nearby pharmacy.
User:general docto is ok ?
Doctor:If the problem persists even after 2 weeks of treatment, you can visit a physician / dermatologist / urologist
Doctor:It can be easily solved.
Doctor:So do not be worried.
Doctor:Apply the cream
Doctor:and get your sugars checked.
Doctor:Do you have any other questions?
User:no thanks a ton
User:for advice
Doctor:Thanks for consulting me.
Doctor:Bye for now.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor